Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vandelayasd

Acne Returning After Accutane..

Recommended Posts

I'm feeling very down.

I stopped taking Accutane last week (25th Nov)

I did a ~8month course of 40/30mg (A bad doctor knocked me down to 30 after I had no new acne, then my next said they had never heard of that before)

A few days ago I noticed a small spot. I obsessed about it all day, trying to convince myself it was a one off. Today however I have 3, and a lot of redness in the areas I used to have it.

Accutane is the only thing that ever cleared my skin and now I don't know what to do.

Am I reading the signs right that my course hasn't worked? Is it possible there is an adjustment period? Has anyone had this on their 1st course, and gone on to have a successful 2nd course? Any input is welcome.

Edited by vandelayasd
Link to comment
Share on other sites

Techicallly even though you've stopped taking accutane, it'll still be in your system for a prolonged period after (not sure how many weeks/months). My skin slowly started getting worst a few weeks after accutane, not to the same extent though.

I'd personally try the regimen for a few weeks/months, if your acne isn't that severe. If that doesn't clear you up, I'd try a second course of accutane. Good luck anyway!

Link to comment
Share on other sites

Don't read into it too much, especially if it's a small blemish. Remember, if you took Accutane it was probably for large cystic acne. I finished my Accutane treatment about two months ago, and I occasionly get a very small blimish that quickly fades. Even though I finished Accutane, I still try to keep my skin clear by using SA, which probably helps.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×